# SDR SWIA202266627

- Difficulty date: September 7, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL I/B "A" BRACKET IS CRACKED.     (C-CHECK RO 10/24/2022)    REPLACED CRACKED I/B STAND-OFF P/N CN624-2082-201 ON R/H UPPER TRANSCOWL,  REF.  REO 670-54-21-971,  REV. A,  2017-05-11. COMPLIED WITH TASK CARD 51-900-1002-SKY.
